Mostrar el registro sencillo del ítem

dc.contributor.authorArgyros, Ioannis K
dc.contributor.authorCordero, Alicia
dc.contributor.authorMagreñán, Á. Alberto (1)
dc.contributor.authorTorregrosa, Juan Ramón
dc.date2017-01
dc.date.accessioned2017-04-10T14:24:04Z
dc.date.available2017-04-10T14:24:04Z
dc.identifier.citationIoannis K. Argyros, Alicia Cordero, Ángel Alberto Magreñán, Juan Ramón Torregrosa, On the convergence of a higher order family of methods and its dynamics, Journal of Computational and Applied Mathematics, Volume 309, 1 January 2017, Pages 542-562, ISSN 0377-0427, http://doi.org/10.1016/j.cam.2016.04.022.es_ES
dc.identifier.issn0377-0427
dc.identifier.urihttps://reunir.unir.net/handle/123456789/4718
dc.description.abstractIn this paper, we present the study of the local convergence of a higher-order family of methods. Moreover, the dynamical behavior of this family of iterative methods applied to quadratic polynomials is studied. Some anomalies are found in this family by means of studying the associated rational function. Parameter spaces are shown and the study of the stability of all the fixed points is presented.es_ES
dc.language.isoenges_ES
dc.publisherJournal of Computational and Applied Mathematicses_ES
dc.relation.ispartofseries;vol. 309
dc.relation.urihttp://www.sciencedirect.com/science/article/pii/S0377042716301959
dc.rightsrestrictedAccesses_ES
dc.subjectbanach spacees_ES
dc.subjectmajorizing sequencees_ES
dc.subjectlocal/semilocal convergencees_ES
dc.subjectcomplex dynamicses_ES
dc.subjectJCRes_ES
dc.subjectScopuses_ES
dc.titleOn the convergence of a higher order family of methods and its dynamicses_ES
dc.typeArticulo Revista Indexadaes_ES
reunir.tag~ARIes_ES
dc.identifier.doihttps://doi.org/10.1016/j.cam.2016.04.022


Ficheros en el ítem

FicherosTamañoFormatoVer

No hay ficheros asociados a este ítem.

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro sencillo del ítem